# SDR EIAA2007040

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 65B033371
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB COMPARTMENT VERTICAL FIN INSPECTION FOUND TOP BOX CORRODED (EXFOLIATION) LEFT SIDE CHORD AT STA 395.  CORROSION BLENDED OUT HFEC INSPECTED, ALODINE AND PRIMED, FASTENERS INSTALLED.
